Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On fixed points of zero index in asymptotic fixed point theory

Christian C. Fenske and Heinz-Otto Peitgen

Vol. 66 (1976), No. 2, 391–410

The fixed point theory for mappings of compact attraction type is used to obtain some new asymptotic fixed point theorems. These investigations have been motivated by the properties of ejective and attractive fixed points. SpeciaI emphasis is given to those situations where the fixed points are of zero index. The generality of the approach admits the useful formula ind (X,f,F) = Λ(f,X) Λ(f,XF) which allows the computation of the index ofF Fix (f : X X) in terms of Lefschetz numbers.

Mathematical Subject Classification
Primary: 55C20, 55C20
Received: 7 January 1976
Published: 1 October 1976
Christian C. Fenske
Heinz-Otto Peitgen